MAUDE Adverse Event Report: ARGON MEDICAL DEVICES ARGO TRANS; TRANSDUCER ARTERIAL LINE WITH STOPCOCK

ARGON MEDICAL DEVICES ARGO TRANS; TRANSDUCER ARTERIAL LINE WITH STOPCOCK
Model Number 2/MICRO/3ML 6'LINE, 9" EXT, STOPCOCK
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Codes Atrial Flutter (1730); Pneumothorax (2012); Chronic Obstructive Pulmonary Disease (COPD) (2237)
Date of Event 08/13/2019
Type of Reportable Event Malfunction
Event or Problem Description
Left radial arterial line in place drawing blood from the proximal port.Leaking began from backside of the three way stop cock when blood was pulled into the syringe.Blood flowed slowly then very quickly from the backside.It appeared a small white plug was missing or a mfr error with device.

Brand Name
ARGO TRANS
Common Device Name
TRANSDUCER ARTERIAL LINE WITH STOPCOCK
Manufacturer (Section D)
ARGON MEDICAL DEVICES
athens TX
MDR Report Key8957205
Report Number8957205
Device Sequence Number19450502
Product Code DRS
UDI-Device Identifier00886333201754
UDI-Public(01)00886333201754(17)220202(10)11171377
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 08/14/2019
Report Date (Section F) 08/29/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/02/2022
Device Model Number2/MICRO/3ML 6'LINE, 9" EXT, STOPCOCK
Device Lot Number11171377
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date08/14/2019
Date Report to Manufacturer08/15/2019
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date08/29/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age88 YR
Patient Weight45
Date Report Sent to FDA08/29/2019